# SDR CA120228008

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A FLIGHT THE CREW NOTED NR 2 ENGINE OIL PRESSURE LOSSES.  THE CREW SHUTDOWN AND SECURED THE ENGINE AND CARRIED OUT A SINGLE ENGINE LANDING.  A PRELIMINARY INSPECTION REVEALED A LARGE QUANTITY OF METALLIC DEBRIS ON THE TM CHIP DETECTOR.  NH ROTOR DOES NOT TURN EVEN IF THE STARTER GENERATOR IS ROTATING.
